# SDR CALA2025113011583

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N37464
- Make and model: Boeing 737924ER
- Aircraft serial: 41745
- Aircraft time: 40,811 hours, 15,019 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE TO SMOKE ODOR ON AFT LAV E, RECIRCULATION AIR FILTERS REPLACEMENT IS REQUIRED BY TOMC REQUEST. REF AMM: 05-51-26-800-801-C1. STEP 1.E(1. B). PLEASE INCLUDE FILTER REPLACEMENT AND INSPECTION COMPLETION ON LP: # 7097376 PRIOR TO SIGN OFF. MATERIAL ADDED. RECIRCULATION AIR FILTERS REMOVED AND INSTALLED. REF AMM 21-25-01PARTS USED:  29-2124-3-0006, QTY :1
